Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Fourier transforms of the beurling classes $\mathfrak{D}_\omega ,\,\varepsilon '_\omega$


Authors: C. A. Berenstein and M. A. Dostal
Journal: Bull. Amer. Math. Soc. 77 (1971), 963-967
MSC (1970): Primary 46F05, 46E10; Secondary 42A68
MathSciNet review: 0288572
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46F05, 46E10, 42A68

Retrieve articles in all journals with MSC (1970): 46F05, 46E10, 42A68


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12819-7
PII: S 0002-9904(1971)12819-7